# SDR SIMA200206201

- Difficulty date: March 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RDU - FLT 4879 - RIGHT MAIN GEAR UNSAFE INDICATION ON APPROACH INTO RDU.  CREW PERFORMED CHECKLIST.  GEAR STILL SHOWING UNSAFE.  LANDED WITHOUT INCIDENT HAD GEARS PINNED BEFORE EXITING RUNWAY.  RAI CHANNEL A PROX SWITCHES ON RIGHT AND LEFT MLG IAW AMM 32-61-02.  EXTENSION/RETRACTION CHECK GOOD PER 32-32-00, S/N RT A11243/ LT A11215.  (M)
